Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness for nonlinear Cauchy problems in Banach spaces

Author: Jerome A. Goldstein
Journal: Proc. Amer. Math. Soc. 53 (1975), 91-95
MSC: Primary 34G05
MathSciNet review: 0377218
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently Medeiros and Diaz and Weinacht have considered the question of uniqueness for the Cauchy problem for ordinary differential equations in a complex Hilbert space. The present paper extends their results to the case of equations in an arbitrary real or complex Banach space.

References [Enhancements On Off] (What's this?)

  • [1] J. B. Diaz and R. J. Weinacht, On nonlinear differential equations in Hilbert spaces, Applicable Anal. 1 (1971), no. 1, 31–41. MR 0282032
  • [2] J. A. Donaldson and J. A. Goldstein (in preparation).
  • [3] T. M. Flett, Some applications of Zygmund’s lemma to non-linear differential equations in Banach and Hilbert spaces, Studia Math. 44 (1972), 335–344; addendum and corrigendum, ibid. 44 (1972), 649–650. Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, IV. MR 0333385
  • [4] Jerome A. Goldstein, Groups of isometries on Orlicz spaces, Pacific J. Math. 48 (1973), 387–393. MR 0390741
  • [5] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [6] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508–520. MR 0226230
  • [7] L. A. Medeiros, On nonlinear differential equations in Hilbert spaces, Amer. Math. Monthly 76 (1969), 1024–1027. MR 0248433
  • [8] Oskar Perron, Eine hinreichende Bedingung für die Unität der Lösung von Differentialgleichungen erster Ordnung, Math. Z. 28 (1928), no. 1, 216–219 (German). MR 1544953, 10.1007/BF01181159
  • [9] Wolfgang Walter, Differential- und Integral-Ungleichungen und ihre Anwendung bei Abschätzungs- und Eindeutigkeits-problemen, Springer Tracts in Natural Philosophy, Vol. 2, Springer-Verlag, Berlin-New York, 1964 (German). MR 0172076

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G05

Retrieve articles in all journals with MSC: 34G05

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society